On the hyperbolic metric on Harnack parts

Ion Suciu; Ilie Valuşescu

Studia Mathematica (1976)

  • Volume: 55, Issue: 1, page 97-109
  • ISSN: 0039-3223

How to cite


Suciu, Ion, and Valuşescu, Ilie. "On the hyperbolic metric on Harnack parts." Studia Mathematica 55.1 (1976): 97-109. <http://eudml.org/doc/218020>.

author = {Suciu, Ion, Valuşescu, Ilie},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {97-109},
title = {On the hyperbolic metric on Harnack parts},
url = {http://eudml.org/doc/218020},
volume = {55},
year = {1976},

AU - Suciu, Ion
AU - Valuşescu, Ilie
TI - On the hyperbolic metric on Harnack parts
JO - Studia Mathematica
PY - 1976
VL - 55
IS - 1
SP - 97
EP - 109
LA - eng
UR - http://eudml.org/doc/218020
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.